# SDR AWXA200700845

- Difficulty date: July 10, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 73,432 hours, 31,344 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 183N150322
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - NR 5956488, CRACKED LEFT HORIZONTAL STABILIZER TRAILING EDGE RIB WEB, STABILIZER STATION 244.501.  REPLACED LEFT HORIZONTAL STABILIZER TRAILING EDGE RIB WEB, STABILIZER STATION 244.501 IAW B757-200 SRM 51-40-02.
